# SDR DHL2003741011

- Difficulty date: November 8, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT COCKPIT ENTRY DOOR BECOMES DIFFICULT TO OPEN.  DOOR RUBS AGAINST DOOR JAMB.  PROBLEM SEEMS TO IMPROVE AFTER AIRCRAFT IS ON THE GROUND, BUT STILL RUBS THE DOOR JAMB A LITTLE.  CLEANED EXCESS PAINT FROM DOOR JAMB.  LUBED DOOR AND LATCH ASSEMBLY PER DHL B-727 M/M 52-50-1. OPS CHECKED GOOD.
